# SDR UIEA2018041600714

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,331 hours, 24,050 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Adc
- Part number: 4040800911
- Part serial: 97095068
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AN IDLE DISAGREE MESSAGE ILLUMINATED.  THE RT ADC WAS REPLACED, NO DEFECT NOTED AFTER PERFORMED 30 TEST.
